A note on the Bernoulli numbers and the class number of real quadratic fields

C. R. Math. Rep. Acad. Sci. Canada Vol. 5 (4) 1983, pp. 153–158
(Received: 1983-04-15 )

T. Agoh

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A note on the Bernoulli numbers and the class number of real quadratic fields

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.